The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.
My husband's last treatment (opdivo,yervoy) was in June of 2017. His back started hurting around the first of January. His scan on January 04, 2019 showed no evidence of disease. His back has steadily gotten worse. Could this be a side effect of the treatment, even though it's been eighteen months since his last one?
People have side effects when on treatment and also things crop up even after finishing treatment. I myself suffer from Arthritis in many joints . I have found it to be worse lately not sure if it’s treatment related but we all know how it can flare up issues . Am sure there is many on here with issues when on treatment or after stopping. KEEP your consultant updated with any issues you have.
Hi! I have been on Nivo for 3 months and started having back pain around 2 weeks ago. Not sure if it’s related to meds but it’s just my lower back. Sometimes I can’t stand long at all. Having to take Motrin more then I like to. I will bring it to my doc Monday and see what she thinks. Hopefully his back gets better!
Please let me know what your doctor says. I am not sure what to do at this point. My husband saw his doctor (not his oncologist) and was given an injection and anti-inflammatory drugs but they don't seem to be helping.
Thank you for the advice. According to his oncologist the latest scan (MRI-Jan 4th)) showed NED. Now I am not sure if anything other than melanoma was being looked for–but I would think if something needed to be addressed, his oncollgist would have mentioned it. Would an MRI of the spine be a different type of scan than the one he has every three months? Sorry for my ignorance!
He called the nurse this morning to see what his next step should be in order to get some relief.
My mistake–it's a CT Scan and not MRI that he has done every three months!
Viewing 2 reply threads
You must be logged in to reply to this topic.
About the MRF Patient Forum
The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.
The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.